# SDR CA000209050

- Difficulty date: January 11, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,781 hours
- Engine: Ge CF343A1
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 50105201
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH LT MLG TIRES FOUND DEFLATED ON LANDING. NR 1 BRAKE FOUND AT FAULT. BRAKE, NR 1 AND 2 TIRES REPLACED.
